• Previous Article
    Approximate controllability of neutral delay integro-differential inclusion of order $ \alpha\in (1, 2) $ with non-instantaneous impulses
  • EECT Home
  • This Issue
  • Next Article
    A shape optimization problem constrained with the Stokes equations to address maximization of vortices
doi: 10.3934/eect.2021041
Online First

Online First articles are published articles within a journal that have not yet been assigned to a formal issue. This means they do not yet have a volume number, issue number, or page numbers assigned to them, however, they can still be found and cited using their DOI (Digital Object Identifier). Online First publication benefits the research community by making new scientific discoveries known as quickly as possible.

Readers can access Online First articles via the “Online First” tab for the selected journal.

Optimal time-decay rate of global classical solutions to the generalized compressible Oldroyd-B model

School of Mathematics and Statistics, North China University of Water Resources and Electric Power, Zhengzhou 450011, China

* Corresponding author: Yuzhu Wang

Received  April 2021 Revised  June 2021 Early access August 2021

Fund Project: This work was supported in part by the NNSF of China (Grant No. 11871212) and the Basic Research Project of Key Scientific Research Project Plan of Universities in Henan Province(Grant No. 20ZX002)

In this paper, we investigate the optimal time-decay rates of global classical solutions for the compressible Oldroyd-B model in $ \mathbb{R}^n(n = 2,3) $. Global classical solutions in two space dimensions are still open. We first complete the proof of global classical solutions in two space dimensions. Based on global classical solutions and Fourier spectrum analysis, we obtain the optimal time-decay rates of global classical solutions in two and three space dimensions. More precisely, if the initial data belong to $ L^1 $, the optimal time-decay rate of solutions and time-decay rates of $ l(l = 1,\cdot\cdot\cdot,m) $ order derivatives under additional assumptions are established.

Citation: Shuai Liu, Yuzhu Wang. Optimal time-decay rate of global classical solutions to the generalized compressible Oldroyd-B model. Evolution Equations and Control Theory, doi: 10.3934/eect.2021041
References:
[1]

R. Bird, C. Curtiss, R. Armstrong and O. Hassager, Dynamics of Polymeric Liquids. Fluid Mechanics, 1, 2nd edn, Wiley, New York, 1987.

[2]

J. Chemin and N. Masmoud, About lifespan of regular solutions of equations related to viscoelastic fluids, SIAM J. Math. Anal., 33 (2001), 84-112.  doi: 10.1137/S0036141099359317.

[3]

Q. Chen and C. Miao, Global well-posedness of viscoelastic fluids of Oldroyd type in Besov spaces, Nonlinear Anal., 68 (2008), 1928-1939.  doi: 10.1016/j.na.2007.01.042.

[4]

Q. Chen and X. Hao, Global well-posedness in the critical Besov spaces for the incompressible Oldroyd-B model without damping mechanism, J. Math. Fluid Mech., 21 (2019), 23 pp. doi: 10.1007/s00021-019-0446-1.

[5]

T. Elgindi and F. Rousset, Global regularity for some Oldroyd-B type models, Comm. Pure Appl. Math., 68 (2015), 2005-2021.  doi: 10.1002/cpa.21563.

[6]

T. Elgindi and J. Liu, Global well-posedness to the generalized Oldroyd type models in $\mathbb{R}^3$, J. Differential Equations, 259 (2015), 1958-1966.  doi: 10.1016/j.jde.2015.03.026.

[7]

D. Fang and R. Zi, Global solutions to the Oldroyd-B model with a class of large initial data, SIAM J. Math. Anal., 48 (2016), 1054-1084.  doi: 10.1137/15M1037020.

[8]

D. Fang and R. Zi, Incompressible limit of Oldroyd-B fluids in the whole space, J. Differential Equations, 256 (2014), 2559-2602.  doi: 10.1016/j.jde.2014.01.017.

[9]

C. Guillopé and J. Saut, Existence results for the flow of viscoelastic fluids with a differential constitutive law, Nonlinear Anal., 15 (1990), 849-869.  doi: 10.1016/0362-546X(90)90097-Z.

[10]

C. Guillopé and J. Saut, Global existence and one-dimensional nonlinear stability of shearing motions of viscoelastic fluids of Oldroyd type, RAIRO Model Math. Anal. Numér., 24 (1990), 369-401.  doi: 10.1051/m2an/1990240303691.

[11]

C. GuillopeZ. Salloum and R. Talhouk, Regular flows of weakly compressible viscoelastic fluids and the incompressible limit, Discrete Contin. Dyn. Syst. Ser B, 14 (2010), 1001-1028.  doi: 10.3934/dcdsb.2010.14.1001.

[12]

X. Hu, Global existence of weak solutions to two dimensional compressible viscoelastic flows, J. Differential Equations, 265 (2018), 3310-3167.  doi: 10.1016/j.jde.2018.05.001.

[13]

X. Hu and D. Wang, Formation of sigularity for compressible viscoelasticity, Acta Math. Sci. Ser B (Engl Ed.), 32 (2012), 109-128.  doi: 10.1016/S0252-9602(12)60007-1.

[14]

T. Kato and G. Ponce, Commutator estimates and the Euler and Navier-Stokes equations, Comm. Pure Appl. Math., 41 (1988), 891-907.  doi: 10.1002/cpa.3160410704.

[15]

Z. Lei and Y. Zhou, Global existence of classical solutions for the two-dimensional Oldroyd model via the incompressible limit, SIAM J. Math. Anal., 37 (2005), 797-814.  doi: 10.1137/040618813.

[16]

Z. Lei, Global existence of classical solutions for some Oldroyd-B model via the incompressible limit, Chinese Ann Math. Ser. B., 27 (2006), 565-580.  doi: 10.1007/s11401-005-0041-z.

[17]

Z. LeiN. Masmoudi and Y. Zhou, Remarks on the blowup criteria for Oldroyd models, J. Differential Equations, 248 (2010), 328-341.  doi: 10.1016/j.jde.2009.07.011.

[18]

Z. Lei and F. Wang, Uniform bound of the highest energy for the three dimensional incompressible elastodynamics, Arch. Ration. Mech. Anal., 216 (2015), 593-622.  doi: 10.1007/s00205-014-0815-0.

[19]

Z. LeiT. Sideris and Y. Zhou, Almost global existence for 2-D incompressible isotropic elastodynamics, Trans. Amer. Math. Soc., 367 (2015), 8175-8197.  doi: 10.1090/tran/6294.

[20]

Z. Lei, Global well-posedness of incompressible elastodynamics in two dimensions, Comm. Pure Appl. Math., 69 (2016), 2072-2106.  doi: 10.1002/cpa.21633.

[21]

Z. Lei, Incompressible elastic waves and viscoelastic fluids, Proceedings of the Sixth International Congress of Chinese Mathematicians, Adv. Lect. Math. (ALM), Int. Press, Somerville, MA, II (2017), 575–586.

[22]

F. LinC. Liu and P. Zhang, On hydrodynamics of viscoelastic fluids, Comm. Pure Appl. Math., 58 (2005), 1437-1471.  doi: 10.1002/cpa.20074.

[23]

P. L. Lions and N. Masmoudi, Global solutions for some Oldroyd models of non-Newtonian flows, Chinese Ann. Math. Ser. B., 21 (2000), 131-146.  doi: 10.1142/S0252959900000170.

[24]

Y. Lu and Z. Zhang, Relative entropy, weak-strong uniqueness, and conditional regularity for a compressible oldroyd-B model, SIAM J. Math. Anal., 50 (2018), 557-590.  doi: 10.1137/17M1128654.

[25]

J. G. Oldroyd, Non-Newtonian effects in steady motion of some idealized elastico-viscous liquids, Proc. Roy. Soc. Edinburgh Sect. A, 245 (1958), 278-297.  doi: 10.1098/rspa.1958.0083.

[26]

J. Qian and Z. Zhang, Global well-posedness for compressible viscoelastic fluids near equilibrium, Arch. Ration Mech. Anal., 198 (2010), 835-868.  doi: 10.1007/s00205-010-0351-5.

[27]

W. Wang and Y. Zhao, On the Rayleigh-Taylor instability in compressible viscoelastic fluids, J. Math. Anal. Appl., 463 (2018), 198-221.  doi: 10.1016/j.jmaa.2018.03.018.

[28]

X. Zhai, Global solutions to the n-dimensional incompressible Oldroyd-B model without damping mechanism, J. Math. Phys., 62 (2021), 021503. doi: 10.1063/5.0010742.

[29]

X. Zhai, Optimal decay for the n-dimensional incompressible Oldroyd-B model without damping mechanism, preprint, arXiv: 1905.02604v1.

[30]

Z. ZhouC. Zhu and R. Zi, Global well-posedness and decay rates for the three dimensional compressible Oldroyd-B model, J. Differential Equations, 265 (2018), 1259-1278.  doi: 10.1016/j.jde.2018.04.003.

[31]

Y. Zhu, Global small solutions of 3D incompressible Oldroyd-B model without damping mechanism, J. Funct. Anal., 274 (2018), 2039-2060.  doi: 10.1016/j.jfa.2017.09.002.

[32]

Y. Zhu, Global existence of classical solutions for the 3D generalized compressible Oldroyd-B model, Math. Meth. Appl. Sci., 43 (2020), 6517-6528.  doi: 10.1002/mma.6393.

[33]

R. ZiD. Fang and T. Zhang, Global solution to the incompressible Oldroyd-B model in the critical $L^p$ framework: The case of the non-small coupling parameter, Arch. Rational Mech. Anal., 213 (2014), 651-687.  doi: 10.1007/s00205-014-0732-2.

show all references

References:
[1]

R. Bird, C. Curtiss, R. Armstrong and O. Hassager, Dynamics of Polymeric Liquids. Fluid Mechanics, 1, 2nd edn, Wiley, New York, 1987.

[2]

J. Chemin and N. Masmoud, About lifespan of regular solutions of equations related to viscoelastic fluids, SIAM J. Math. Anal., 33 (2001), 84-112.  doi: 10.1137/S0036141099359317.

[3]

Q. Chen and C. Miao, Global well-posedness of viscoelastic fluids of Oldroyd type in Besov spaces, Nonlinear Anal., 68 (2008), 1928-1939.  doi: 10.1016/j.na.2007.01.042.

[4]

Q. Chen and X. Hao, Global well-posedness in the critical Besov spaces for the incompressible Oldroyd-B model without damping mechanism, J. Math. Fluid Mech., 21 (2019), 23 pp. doi: 10.1007/s00021-019-0446-1.

[5]

T. Elgindi and F. Rousset, Global regularity for some Oldroyd-B type models, Comm. Pure Appl. Math., 68 (2015), 2005-2021.  doi: 10.1002/cpa.21563.

[6]

T. Elgindi and J. Liu, Global well-posedness to the generalized Oldroyd type models in $\mathbb{R}^3$, J. Differential Equations, 259 (2015), 1958-1966.  doi: 10.1016/j.jde.2015.03.026.

[7]

D. Fang and R. Zi, Global solutions to the Oldroyd-B model with a class of large initial data, SIAM J. Math. Anal., 48 (2016), 1054-1084.  doi: 10.1137/15M1037020.

[8]

D. Fang and R. Zi, Incompressible limit of Oldroyd-B fluids in the whole space, J. Differential Equations, 256 (2014), 2559-2602.  doi: 10.1016/j.jde.2014.01.017.

[9]

C. Guillopé and J. Saut, Existence results for the flow of viscoelastic fluids with a differential constitutive law, Nonlinear Anal., 15 (1990), 849-869.  doi: 10.1016/0362-546X(90)90097-Z.

[10]

C. Guillopé and J. Saut, Global existence and one-dimensional nonlinear stability of shearing motions of viscoelastic fluids of Oldroyd type, RAIRO Model Math. Anal. Numér., 24 (1990), 369-401.  doi: 10.1051/m2an/1990240303691.

[11]

C. GuillopeZ. Salloum and R. Talhouk, Regular flows of weakly compressible viscoelastic fluids and the incompressible limit, Discrete Contin. Dyn. Syst. Ser B, 14 (2010), 1001-1028.  doi: 10.3934/dcdsb.2010.14.1001.

[12]

X. Hu, Global existence of weak solutions to two dimensional compressible viscoelastic flows, J. Differential Equations, 265 (2018), 3310-3167.  doi: 10.1016/j.jde.2018.05.001.

[13]

X. Hu and D. Wang, Formation of sigularity for compressible viscoelasticity, Acta Math. Sci. Ser B (Engl Ed.), 32 (2012), 109-128.  doi: 10.1016/S0252-9602(12)60007-1.

[14]

T. Kato and G. Ponce, Commutator estimates and the Euler and Navier-Stokes equations, Comm. Pure Appl. Math., 41 (1988), 891-907.  doi: 10.1002/cpa.3160410704.

[15]

Z. Lei and Y. Zhou, Global existence of classical solutions for the two-dimensional Oldroyd model via the incompressible limit, SIAM J. Math. Anal., 37 (2005), 797-814.  doi: 10.1137/040618813.

[16]

Z. Lei, Global existence of classical solutions for some Oldroyd-B model via the incompressible limit, Chinese Ann Math. Ser. B., 27 (2006), 565-580.  doi: 10.1007/s11401-005-0041-z.

[17]

Z. LeiN. Masmoudi and Y. Zhou, Remarks on the blowup criteria for Oldroyd models, J. Differential Equations, 248 (2010), 328-341.  doi: 10.1016/j.jde.2009.07.011.

[18]

Z. Lei and F. Wang, Uniform bound of the highest energy for the three dimensional incompressible elastodynamics, Arch. Ration. Mech. Anal., 216 (2015), 593-622.  doi: 10.1007/s00205-014-0815-0.

[19]

Z. LeiT. Sideris and Y. Zhou, Almost global existence for 2-D incompressible isotropic elastodynamics, Trans. Amer. Math. Soc., 367 (2015), 8175-8197.  doi: 10.1090/tran/6294.

[20]

Z. Lei, Global well-posedness of incompressible elastodynamics in two dimensions, Comm. Pure Appl. Math., 69 (2016), 2072-2106.  doi: 10.1002/cpa.21633.

[21]

Z. Lei, Incompressible elastic waves and viscoelastic fluids, Proceedings of the Sixth International Congress of Chinese Mathematicians, Adv. Lect. Math. (ALM), Int. Press, Somerville, MA, II (2017), 575–586.

[22]

F. LinC. Liu and P. Zhang, On hydrodynamics of viscoelastic fluids, Comm. Pure Appl. Math., 58 (2005), 1437-1471.  doi: 10.1002/cpa.20074.

[23]

P. L. Lions and N. Masmoudi, Global solutions for some Oldroyd models of non-Newtonian flows, Chinese Ann. Math. Ser. B., 21 (2000), 131-146.  doi: 10.1142/S0252959900000170.

[24]

Y. Lu and Z. Zhang, Relative entropy, weak-strong uniqueness, and conditional regularity for a compressible oldroyd-B model, SIAM J. Math. Anal., 50 (2018), 557-590.  doi: 10.1137/17M1128654.

[25]

J. G. Oldroyd, Non-Newtonian effects in steady motion of some idealized elastico-viscous liquids, Proc. Roy. Soc. Edinburgh Sect. A, 245 (1958), 278-297.  doi: 10.1098/rspa.1958.0083.

[26]

J. Qian and Z. Zhang, Global well-posedness for compressible viscoelastic fluids near equilibrium, Arch. Ration Mech. Anal., 198 (2010), 835-868.  doi: 10.1007/s00205-010-0351-5.

[27]

W. Wang and Y. Zhao, On the Rayleigh-Taylor instability in compressible viscoelastic fluids, J. Math. Anal. Appl., 463 (2018), 198-221.  doi: 10.1016/j.jmaa.2018.03.018.

[28]

X. Zhai, Global solutions to the n-dimensional incompressible Oldroyd-B model without damping mechanism, J. Math. Phys., 62 (2021), 021503. doi: 10.1063/5.0010742.

[29]

X. Zhai, Optimal decay for the n-dimensional incompressible Oldroyd-B model without damping mechanism, preprint, arXiv: 1905.02604v1.

[30]

Z. ZhouC. Zhu and R. Zi, Global well-posedness and decay rates for the three dimensional compressible Oldroyd-B model, J. Differential Equations, 265 (2018), 1259-1278.  doi: 10.1016/j.jde.2018.04.003.

[31]

Y. Zhu, Global small solutions of 3D incompressible Oldroyd-B model without damping mechanism, J. Funct. Anal., 274 (2018), 2039-2060.  doi: 10.1016/j.jfa.2017.09.002.

[32]

Y. Zhu, Global existence of classical solutions for the 3D generalized compressible Oldroyd-B model, Math. Meth. Appl. Sci., 43 (2020), 6517-6528.  doi: 10.1002/mma.6393.

[33]

R. ZiD. Fang and T. Zhang, Global solution to the incompressible Oldroyd-B model in the critical $L^p$ framework: The case of the non-small coupling parameter, Arch. Rational Mech. Anal., 213 (2014), 651-687.  doi: 10.1007/s00205-014-0732-2.

[1]

Ruizhao Zi. Global solution in critical spaces to the compressible Oldroyd-B model with non-small coupling parameter. Discrete and Continuous Dynamical Systems, 2017, 37 (12) : 6437-6470. doi: 10.3934/dcds.2017279

[2]

Xiaoping Zhai, Yongsheng Li. Global large solutions and optimal time-decay estimates to the Korteweg system. Discrete and Continuous Dynamical Systems, 2021, 41 (3) : 1387-1413. doi: 10.3934/dcds.2020322

[3]

Yingshan Chen, Shijin Ding, Wenjun Wang. Global existence and time-decay estimates of solutions to the compressible Navier-Stokes-Smoluchowski equations. Discrete and Continuous Dynamical Systems, 2016, 36 (10) : 5287-5307. doi: 10.3934/dcds.2016032

[4]

Yaqing Liu, Liancun Zheng. Second-order slip flow of a generalized Oldroyd-B fluid through porous medium. Discrete and Continuous Dynamical Systems - S, 2016, 9 (6) : 2031-2046. doi: 10.3934/dcdss.2016083

[5]

Guochun Wu, Han Wang, Yinghui Zhang. Optimal time-decay rates of the compressible Navier–Stokes–Poisson system in $ \mathbb R^3 $. Electronic Research Archive, 2021, 29 (6) : 3889-3908. doi: 10.3934/era.2021067

[6]

Matthias Hieber. Remarks on the theory of Oldroyd-B fluids in exterior domains. Discrete and Continuous Dynamical Systems - S, 2013, 6 (5) : 1307-1313. doi: 10.3934/dcdss.2013.6.1307

[7]

Yanxia Niu, Yinxia Wang, Qingnian Zhang. Decay rate of global solutions to three dimensional generalized MHD system. Evolution Equations and Control Theory, 2021, 10 (2) : 249-258. doi: 10.3934/eect.2020064

[8]

Muhammad Bilal Riaz, Syed Tauseef Saeed. Comprehensive analysis of integer-order, Caputo-Fabrizio (CF) and Atangana-Baleanu (ABC) fractional time derivative for MHD Oldroyd-B fluid with slip effect and time dependent boundary condition. Discrete and Continuous Dynamical Systems - S, 2021, 14 (10) : 3719-3746. doi: 10.3934/dcdss.2020430

[9]

Yinxia Wang, Hengjun Zhao. Global existence and decay estimate of classical solutions to the compressible viscoelastic flows with self-gravitating. Communications on Pure and Applied Analysis, 2018, 17 (2) : 347-374. doi: 10.3934/cpaa.2018020

[10]

Xing Wu, Keqin Su. Global existence and optimal decay rate of solutions to hyperbolic chemotaxis system in Besov spaces. Discrete and Continuous Dynamical Systems - B, 2021, 26 (12) : 6057-6068. doi: 10.3934/dcdsb.2021002

[11]

Jincheng Gao, Zheng-An Yao. Global existence and optimal decay rates of solutions for compressible Hall-MHD equations. Discrete and Continuous Dynamical Systems, 2016, 36 (6) : 3077-3106. doi: 10.3934/dcds.2016.36.3077

[12]

Qing Chen, Zhong Tan. Time decay of solutions to the compressible Euler equations with damping. Kinetic and Related Models, 2014, 7 (4) : 605-619. doi: 10.3934/krm.2014.7.605

[13]

Zijuan Wen, Meng Fan, Asim M. Asiri, Ebraheem O. Alzahrani, Mohamed M. El-Dessoky, Yang Kuang. Global existence and uniqueness of classical solutions for a generalized quasilinear parabolic equation with application to a glioblastoma growth model. Mathematical Biosciences & Engineering, 2017, 14 (2) : 407-420. doi: 10.3934/mbe.2017025

[14]

Peixin Zhang, Jianwen Zhang, Junning Zhao. On the global existence of classical solutions for compressible Navier-Stokes equations with vacuum. Discrete and Continuous Dynamical Systems, 2016, 36 (2) : 1085-1103. doi: 10.3934/dcds.2016.36.1085

[15]

Peng Jiang. Global well-posedness and large time behavior of classical solutions to the diffusion approximation model in radiation hydrodynamics. Discrete and Continuous Dynamical Systems, 2017, 37 (4) : 2045-2063. doi: 10.3934/dcds.2017087

[16]

Yongming Liu, Lei Yao. Global solution and decay rate for a reduced gravity two and a half layer model. Discrete and Continuous Dynamical Systems - B, 2019, 24 (6) : 2613-2638. doi: 10.3934/dcdsb.2018267

[17]

Haibo Cui, Lei Yao, Zheng-An Yao. Global existence and optimal decay rates of solutions to a reduced gravity two and a half layer model. Communications on Pure and Applied Analysis, 2015, 14 (3) : 981-1000. doi: 10.3934/cpaa.2015.14.981

[18]

Youcef Mammeri. On the decay in time of solutions of some generalized regularized long waves equations. Communications on Pure and Applied Analysis, 2008, 7 (3) : 513-532. doi: 10.3934/cpaa.2008.7.513

[19]

Santiago Cano-Casanova. Decay rate at infinity of the positive solutions of a generalized class of $T$homas-Fermi equations. Conference Publications, 2011, 2011 (Special) : 240-249. doi: 10.3934/proc.2011.2011.240

[20]

Xinghong Pan, Jiang Xu. Global existence and optimal decay estimates of the compressible viscoelastic flows in $ L^p $ critical spaces. Discrete and Continuous Dynamical Systems, 2019, 39 (4) : 2021-2057. doi: 10.3934/dcds.2019085

2021 Impact Factor: 1.169

Article outline

[Back to Top]